# SDR ASOA20150528121

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 36,227 hours, 28,112 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Canning
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE APU FIREWALL AT FRAME 81 WAS FOUND TO BE OIL-CANNING BY THE LT SIDE STIFFENER BELOW THE BLEED DUCT.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5330-03021.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
